# SDR 98ZZZX3822

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 11451403013
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA/MCO - FLT 9380 - FORWARD CABIN DOOR WILL NOT OPEN WHEN HANDLE IS ROTATED.  REMOVED AND REPLACED BROKEN DOOR CABLE.
